# SDR 96ZZZX2300

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757571
- Condition: Cracked
- Location: Gc 49 Gearcase
- Part time: 1,073 hours
- Component: 5074T6LG10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR CASE WAS RETURNED FOR OIL CONTAMINATION.  UNIT WAS DISASSEMBLED AND AN EXAMINATION OF INTERNAL HARDWARE REVEALED A CRACKED INNER RACE ON THE PROPELLER SHAFT FORWARD ROLLER BEARING RACE.  LEFT - TSI 4,239.5 HRS.  CSI, 4,048.
